# SDR UIEA2024022000095

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 111,044 hours, 22,075 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 274624
- Part serial: 18989
- Condition: Leaking
- Location: Autobrake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MLG, LH MLG WHEEL WELL, VALVE MODULE SHUTTLE AUTOBRAKE WITH LEAK( PART WAS REPLACED PER AMM 32-42-10-404-015. OPS CHK GOOD. )
